# SDR FDEA201411013447

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 82,179 hours, 30,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: NDA63241
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPARTMENT STATION 979 BL 0 FLOOR SUPPORT HAS CORROSION.  REPAIRED FLOOR SUPPORT AT STATION 979 LBL 9.5 - RBL 8.5 IAW SRM 53-60-01 FIG 3.  MAJOR REPAIR.
